# SDR P5CA0401276

- Difficulty date: November 16, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 59,610 hours, 11,352 cycles
- Engine: Ge CF650C2
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: 37571832
- Part serial: 80091592
- Condition: Ingested
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 CADC INOPERATIVE.  REPLACED NR 1 CADC, OPS CHECK OK PER AMM 34-12-01.
